# SDR HNAA2009111800333

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 35,260 hours, 36,736 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pseu
- Part number: 858601
- Part serial: 44
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR SELECTED DOWN 3 RED UNSAFE AND GEAR HANDLE LIGHT ILLUMINATED.  AFTER ALTERNATE EXTENSION 3 GREEN AFTER LANDING NOSE WHEEL STEERING CAUTION LIGHT ILLUMINATED AND GEAR DOORS REMAINED OPEN.  REMOVED AND REPLACED PSEU.
